# SDR PCAA0403177

- Difficulty date: March 7, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 31,483 hours, 34,849 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Regulator Valve
- Part number: 2379003001
- Part serial: 000475
- Condition: Faulty
- Location: Rudder
- Part time: 31,505 hours, 34,849 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3996 HAD TO RETURN TO FIELD DUE TO HAVING THE NR 2 RUDDER HYDRAULIC, RUDDER PRESSURE, AND RUDDER FULL PRESSURE LIGHTS ILLUMINATE AFTER TAKEOFF.  MAINTENANCE FOUND THE RUDDER PRESSURE REGULATOR VALVE TO BE AT FAULT.  THE RUDDER PRESSURE REGULATOR VALVE WAS REPLACED AND THE SYSTEM OPERATIONAL CHECKED AND LEAK CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
